Collocation methods for differential-algebraic equations of index 3.

Laurent Jay

Numerische Mathematik (1993)

  • Volume: 65, Issue: 4, page 407-422
  • ISSN: 0029-599X; 0945-3245/e

How to cite

top

Jay, Laurent. "Collocation methods for differential-algebraic equations of index 3.." Numerische Mathematik 65.4 (1993): 407-422. <http://eudml.org/doc/133742>.

@article{Jay1993,
author = {Jay, Laurent},
journal = {Numerische Mathematik},
keywords = {Runge-Kutta methods; convergence; collocation methods; differential- algebraic equations of index 3},
number = {4},
pages = {407-422},
title = {Collocation methods for differential-algebraic equations of index 3.},
url = {http://eudml.org/doc/133742},
volume = {65},
year = {1993},
}

TY - JOUR
AU - Jay, Laurent
TI - Collocation methods for differential-algebraic equations of index 3.
JO - Numerische Mathematik
PY - 1993
VL - 65
IS - 4
SP - 407
EP - 422
KW - Runge-Kutta methods; convergence; collocation methods; differential- algebraic equations of index 3
UR - http://eudml.org/doc/133742
ER -

NotesEmbed ?

top

You must be logged in to post comments.